Celexa and Stribild
Sep 1, 2013
I have been taking Celexa for 3 years due to anxiety and depression and it has worked well especially for the anxiety. But since I have been taking Stibild for the last 2 months, I notice little brain zaps which I know is from the Celexa- had them for a bit when I first stated them. My psychiatrist said to go up to 30 mg which I did today. But could Stribild affect the effectiveness of the Celexa or could it be a coincidence that this happened at the same time and perhaps after 3 years it was just time to up my antidepressant dosne
Response from Dr. Young
Hello and thanks for posting.
Seems like if you're experiencing new symptoms, it's unlikely to be related to medication interactions or side effects.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Penis Discharge After Deep Kissing Worried I Have HIV
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- How Long Does It Take For Symptoms From A Std To Show Up?
- Aids Patient With High Bilirubin Count
- Can You Think You Have Mono And Really Have Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.